# SDR SWIA202265503

- Difficulty date: February 20, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR BEAM LBL 9 BETWEEN FS 1015.00- FS 1051.00 HAS AREAS OF CORROSION     (C-CHECK RO 4/25/2022)    REMOVED CORROSION ON LBL9 FLOOR BEAM UPPER SURFACE FS1005-FS1025.5 AND FS1037.5-FS1057 REF. CRJ900 SRM 51-21-06-001-001-A01. REQUESTED ENGINEERING, RECEIVED ENGINEERING, AND COMPLIED WITH ALL STEPS 1-6 OF MHIRJ REO 690-53-61-1068 REV -- DATED 2022-03-10. FOUND ADDITIONAL DEFECTS ON LBL9 FLOOR BEAM FROM FS1025.5-1037.5. REQUESTED ENGINEERING, RECEIVED ENGINEERING, AND COMPLIED WITH ALL STEPS 1-6 OF MHIRJ REO 690-53-61-1068 REV A DATED 2022-03-21. COMPLIED WITH SPLICE REPAIR OF THE LBL9 FLOOR BEAM FROM FS1025.5-1037.5 REF CRJ900 SRM 53-00-41-201-001-A03. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
